Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Surface bundles over surfaces of small genus

Jim Bryan and Ron Donagi

Geometry & Topology 6 (2002) 59–67
Bibliography
1 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis (Papers in Honor of K. Kodaira)", Univ. Tokyo Press (1969) 73 MR0254864
2 J Bryan, R Donagi, A I Stipsicz, Surface bundles: some interesting examples, Turkish J. Math. 25 (2001) 61 MR1829079
3 H Endo, M Korkmaz, D Kotschick, B Ozbagci, A Stipsicz, Commutators, Lefschetz fibrations and the signatures of surface bundles, Topology 41 (2002) 961 MR1923994
4 H Endo, A construction of surface bundles over surfaces with non-zero signature, Osaka J. Math. 35 (1998) 915 MR1659565
5 G González Díez, W J Harvey, On complete curves in moduli space I, II, Math. Proc. Cambridge Philos. Soc. 110 (1991) 461, 467 MR1120481
6 J Harris, I Morrison, Moduli of curves, Graduate Texts in Mathematics 187, Springer (1998) MR1631825
7 F Hirzebruch, The signature of ramified coverings, from: "Global Analysis (Papers in Honor of K. Kodaira)", Univ. Tokyo Press (1969) 253 MR0258060
8 , Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
9 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207 MR0216521
10 D Kotschick, Signatures, monopoles and mapping class groups, Math. Res. Lett. 5 (1998) 227 MR1617905
11 C LeBrun, Diffeomorphisms, symplectic forms and Kodaira fibrations, Geom. Topol. 4 (2000) 451 MR1796448
12 I Smith, Lefschetz fibrations and the Hodge bundle, Geom. Topol. 3 (1999) 211 MR1701812